# SDR ASAA0671028

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 25,806 hours, 11,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750311
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FLOOR SUPPORT CHANNEL TOP SURFACE CORRODED AT BS 767+5 AND LBL 12.5.  REPAIRED IAW SRM 53 00 53 FIG 201.
